Alert archive / Oklahoma / Tornado Warnings in 2023

Tornado Warning 42, NWS Amarillo, TX

June 23, 2023Cimarron County, Texas County, Oklahoma

NWS Amarillo, TX issued this tornado warning at Jun 23, 2023, 8:36 PM CDT for Cimarron County, Texas County, Oklahoma. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2023, 8:36 PM CDT (01:36 UTC)
Expired
Jun 23, 2023, 9:30 PM CDT
In force
54 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.75 in

Counties Cimarron County, OK, Texas County, OK

The radar

The Dodge City radar (KDDC), 177 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 9:17 PM CDTHAIL 1.512 Nw Hough, OKTime estimated by radar.
Jun 23, 9:17 PM CDTHAIL 1.512 Nw Hough, OKTime estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 3:54 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.6 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2023-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2023-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2183 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WFUS54 KAMA 240136
TORAMA
OKC025-139-240230-
/O.NEW.KAMA.TO.W.0042.230624T0136Z-230624T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
836 PM CDT Fri Jun 23 2023

The National Weather Service in Amarillo has issued a

* Tornado Warning for...
  Northwestern Texas County in the Panhandle of Oklahoma...
  Northeastern Cimarron County in the Panhandle of Oklahoma...

* Until 930 PM CDT.

* At 836 PM CDT, a confirmed tornado was located 8 miles west of
  Elkhart, moving east at 20 mph.

  HAZARD...Damaging tornado and golf ball size hail.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Hough and Sturgis. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3692 10140 3676 10150 3688 10214 3699 10213
      3700 10143
TIME...MOT...LOC 0136Z 271DEG 19KT 3697 10204 

TORNADO...OBSERVED
MAX HAIL SIZE...1.75 IN

$$

LG
5 follow-up statements
495 
WWUS54 KAMA 240147
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
847 PM CDT Fri Jun 23 2023

OKC025-240156-
/O.CAN.KAMA.TO.W.0042.000000T0000Z-230624T0230Z/
Cimarron OK-
847 PM CDT Fri Jun 23 2023

...THE TORNADO WARNING FOR NORTHEASTERN CIMARRON COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Oklahoma.

LAT...LON 3692 10140 3676 10150 3686 10203 3699 10203
      3700 10143
TIME...MOT...LOC 0146Z 270DEG 19KT 3697 10196 

$$

OKC139-240230-
/O.CON.KAMA.TO.W.0042.000000T0000Z-230624T0230Z/
Texas OK-
847 PM CDT Fri Jun 23 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN TEXAS COUNTY...
    
At 846 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Elkhart, moving east at 20 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3692 10140 3676 10150 3686 10203 3699 10203
      3700 10143
TIME...MOT...LOC 0146Z 270DEG 19KT 3697 10196 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN

$$

LG
434 
WWUS54 KAMA 240151
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
851 PM CDT Fri Jun 23 2023

OKC139-240230-
/O.CON.KAMA.TO.W.0042.000000T0000Z-230624T0230Z/
Texas OK-
851 PM CDT Fri Jun 23 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN TEXAS COUNTY...
    
At 850 PM CDT, a severe thunderstorm capable of producing a tornado
was located 4 miles southwest of Elkhart, moving east at 20 mph.

HAZARD...Tornado and baseball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3692 10140 3676 10150 3686 10203 3699 10203
      3700 10143
TIME...MOT...LOC 0150Z 274DEG 18KT 3696 10195 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.75IN

$$

LG
559 
WWUS54 KAMA 240200
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
900 PM CDT Fri Jun 23 2023

OKC139-240230-
/O.CON.KAMA.TO.W.0042.000000T0000Z-230624T0230Z/
Texas OK-
900 PM CDT Fri Jun 23 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN TEXAS COUNTY...
    
At 900 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Elkhart, moving east at 20 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3682 10146 3690 10196 3699 10196 3700 10143
      3692 10140
TIME...MOT...LOC 0200Z 271DEG 19KT 3696 10188 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN

$$

LG
015 
WWUS54 KAMA 240208
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
908 PM CDT Fri Jun 23 2023

OKC139-240230-
/O.CON.KAMA.TO.W.0042.000000T0000Z-230624T0230Z/
Texas OK-
908 PM CDT Fri Jun 23 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN TEXAS COUNTY...
    
At 908 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Elkhart, moving east at 15 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Hough.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3684 10145 3691 10191 3699 10191 3700 10143
      3692 10140
TIME...MOT...LOC 0208Z 269DEG 15KT 3697 10185 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN

$$

LG
137 
WWUS54 KAMA 240216
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
916 PM CDT Fri Jun 23 2023

OKC139-240230-
/O.CON.KAMA.TO.W.0042.000000T0000Z-230624T0230Z/
Texas OK-
916 PM CDT Fri Jun 23 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR NORTH
CENTRAL TEXAS COUNTY...
    
At 915 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Wilburton, moving east at 25 mph.

HAZARD...Tornado and golf ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
north central Texas County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3686 10144 3694 10188 3699 10187 3700 10143
      3692 10140
TIME...MOT...LOC 0215Z 272DEG 22KT 3696 10176 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75IN

$$

LG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 23, 6:59 PM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 23, 6:59 PM CDT, 1 hour 37 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
659 PM CDT Fri Jun 23 2023

...New AVIATION...

.SHORT TERM ...
(This evening through Saturday night)
Issued at 230 PM CDT Fri Jun 23 2023

Thunderstorms are expected to develop later this afternoon across
the western Panhandles or eastern New Mexico. These storms will
move east across the Panhandles through this evening. Some of
these storms could be severe, with the main hazards being large
hail, damaging winds, and isolated areas of flash flooding. Even
though the tornado threat is low, a quick spin up is possible as
we go into the evening hours. Warmer temperatures are expected
tomorrow with widespread highs in the 90s to near 100.

Convection from this morning has moved into central Oklahoma and
skies continue to clear across the Panhandles. Temperatures are
finally starting to rise into the low 80s across the central and
western Panhandles. Temperatures should continue to increase into
the upper 80s to low 90s this afternoon. Dew points around the
region continue to remain in the 60s to low 70s which is plenty of
moisture to aid in thunderstorm development later on today.

A upper level disturbance is forecast to move across NM and the
Southern High Plains later this afternoon through this evening.
This wave will be on the weaker side but will still have plenty of
PVA to generate thunderstorms, especially with ample moisture
throughout the column. Plenty of instability and wind shear will
be available for thunderstorms to develop and sustain updrafts.
This will lead to strong to severe storms later on today.
Initially, discrete storms may develop across eastern NM, far west
TX, and southeast CO. Storms should form on to the east of a dry
line and surface trough which are currently in central/eastern NM.
Will need to keep a close eye across the CWA as well for any
residual boundaries from the storms this morning. Current thinking
is the main threats will be large hail, damaging winds, and flash
flooding. The tornado risk is not zero, but it is quite low. The
best chance at seeing a tornado may be across the southeastern TX
Panhandle as the low level jet starts to form across the High
Plains this evening. The severe thunderstorms should be east of
the area by 11 PM to midnight tonight.

Stronger WAA returns to the CWA tomorrow as we dry out more at the
surface and clear skies will prevail across the area. H850
temperatures should reach the low 30s by peak heating tomorrow and
highs at the surface should be in the 90s to near 100. The higher
chance at seeing the triple digit heat will be across the southern
TX Panhandle tomorrow. Precipitation is not expected on Saturday.

Muscha

&&

.LONG TERM ...
(Sunday through next Thursday)
Issued at 230 PM CDT Fri Jun 23 2023

The extended is hot and dry for the most part.  Isolated showers and
storms could always be thrown in as a possibility as the
temperatures could be hot enough to get high based thunderstorms at
times, especially if there's a little impulse riding along the ridge
of high pressure.  Sunday and Monday we'll have a brief cool down
into the 90s due to the weak remains of a cold front from a system
up near the Great Lakes.  Then the high will rebuild over the area
for the work week, and we'll be back in the upper 90s for the
southwest Panhandle on Monday.  Tuesday through Thursday will be the
hottest days as 850mb temps each day will range from 32-36C.  Any of
these temperature ranges pan out in the western Panhandles, we will
likely have heat highlights, and possible excessive heat highlights
for the PDC area as that tends to run 5 to 8 degrees warmer this
time of year than the Amarillo area.  The Canadian River Valley
areas will be on the warmer side as well.  The one issue that could
limit temperatures reaching the heat thresholds would be if
thunderstorms develop and the anvil cloud creates a shield over
portions of the Panhandles.  And just where those storms will
develop as well as the when they will develop present the biggest
challenge on very hot days.  Some days we may not even convect, but
we do have a lot more moisture in the soils which could raise the
dewpoints a tad more than usual, and that might be just enough to
favor the storm development.  Will note that Thursday evening, the
ridge looks like it's more displaced to the east and we'll start to
see some return moisture, so there could be a better chance to
convect and stop temperatures from reaching their maximum potential,
and that also looks to be a day of better storm coverage across the
Panhandles overall.

Weber

&&

.AVIATION...
(00Z TAFS)
Issued at 650 PM CDT Fri Jun 23 2023

For the 00Z TAFs, some showers and thunderstorms currently across
the region will continue this evening before dissipating. Given
the sparse coverage expected, have opted not to mention tstms at
the terminal sites for this forecast. Will monitor trends closely
for possible amendments this evening. Otherwise, VFR conditions
are expected at the TAF sites through late Saturday afternoon.

02

&&

.PRELIMINARY POINT TEMPS/POPS...
Amarillo TX                66  99  62  89 /  20   0   0   0
Beaver OK                  65  94  62  86 /  20   0   0   0
Boise City OK              57  92  57  83 /  20   0   0   0
Borger TX                  68  99  63  92 /  30   0   0   0
Boys Ranch TX              64 100  59  92 /  20   0   0   0
Canyon TX                  65 100  62  92 /  20   0   0   0
Clarendon TX               66 101  65  91 /  40   0   0   0
Dalhart TX                 57  95  57  86 /  10   0   0   0
Guymon OK                  61  94  59  86 /  20   0   0   0
Hereford TX                65 100  62  93 /  10   0   0   0
Lipscomb TX                65  96  63  88 /  20   0   0   0
Pampa TX                   67  97  63  89 /  40   0   0   0
Shamrock TX                66  99  66  90 /  40   0   0   0
Wellington TX              67 102  67  93 /  40   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...None.
OK...None.
&&

SHORT TERM...05
LONG TERM....89
AVIATION...02
Hazardous weather outlook, Jun 23, 4:15 PM CDT, 4 hours 21 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Amarillo TX
415 PM CDT Fri Jun 23 2023

OKZ001>003-TXZ001>020-317-241100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
415 PM CDT Fri Jun 23 2023

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Tonight.

Thunderstorms are expected to develop across the Oklahoma and
Texas Panhandles through this evening. Some storms may become
severe, with large hail and damaging winds the primary hazards. An
isolated tornado or two cannot be ruled out. A Severe Thunderstorm
Watch is in effect until 11 PM CDT this evening for the western
and central Oklahoma Panhandle as well as much of the Texas
Panhandle. In addition, the strongest storms will be capable of
producing heavy rainfall, which may lead to flooding or flash
flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Dangerously hot temperatures may be present for Palo Duro Canyon
on Saturday afternoon and again on Tuesday and Wednesday
afternoons.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through this evening.

In the hours before

Special weather statement, Jun 23, 6:22 PM CDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Amarillo TX
622 PM CDT Fri Jun 23 2023

TXZ012-013-017-018-232345-
Potter TX-Randall TX-Carson TX-Armstrong TX-
622 PM CDT Fri Jun 23 2023

...A strong thunderstorm will impact portions of northwestern
Armstrong, northeastern Randall, western Carson and southeastern
Potter Counties through 645 PM CDT...

At 622 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Washburn, or 13 miles east of Amarillo, moving
northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Amarillo, Panhandle, Washburn and Pantex.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

&&

LAT...LON 3511 10168 3525 10177 3555 10150 3516 10116
TIME...MOT...LOC 2322Z 238DEG 36KT 3523 10161

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

DGW
Local storm report, Jun 23, 6:24 PM CDT, 2 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
624 PM CDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0619 PM     Hail             7 ENE Amarillo          35.23N 101.71W
06/23/2023  E1.00 inch       Potter             TX   NWS Employee

            Mostly peas to nickels with a few quarters
            mixed in; observed at the nws amarillo
            office.

&&

PAV
Local storm report, Jun 23, 6:37 PM CDT, 1 hour 59 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
637 PM CDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     Hail             2 ESE Amarillo          35.20N 101.79W
06/23/2023  E1.00 inch       Potter             TX   Public

            Picture from Facebook.

&&

PAV
Local storm report, Jun 23, 6:55 PM CDT, 1 hour 41 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
655 PM CDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     Hail             Panhandle               35.35N 101.38W
06/23/2023  E1.00 inch       Carson             TX   Public

            Time estimated by radar.

&&

PAV
Local storm report, Jun 23, 7:15 PM CDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
715 PM CDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     Hail             18 N Boise City         36.99N 102.57W
06/23/2023  E1.00 inch       Cimarron           OK   Emergency Mngr

            Time estimated by radar.

&&

PAV
Local storm report, Jun 23, 8:19 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Amarillo TX
819 PM CDT Fri Jun 23 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     Tornado          11 NNW Keyes            36.96N 102.30W
06/23/2023                   Cimarron           OK   Emergency Mngr

            Based on pictures and spotter reports. Still
            on the ground as of 8:13 PM CDT.

&&

PAV

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 7:42 PM CDTTornado WarningAMACimarron, Texas63 min
Jun 23, 9:28 PM CDTSevere Thunderstorm Warning Considerable damage threatAMATexas67 min

Nearby

Tornado Warnings in Oklahoma, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.